MAUDE Adverse Event Report: PLEXUS ELECTRONICA S. DE R.L. DE C.V. MCGRATH MAC; LARYNGOSCOPE, RIGID

PLEXUS ELECTRONICA S. DE R.L. DE C.V. MCGRATH MAC; LARYNGOSCOPE, RIGID
Model Number 301-000-000
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa: 624392.H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.A comprehensive examination could not be performed, because the returned sample was not received in a state that allowed full functional or visual assessment.It was reported that prior to use, the videolaryngoscope's display was not showing anything even after replacing the battery.The reported issue could not be confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, prior to use, the videolaryngoscope's display was not showing anything even after replacing the battery.There was no reported patient harm.

Brand Name
MCGRATH MAC
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
PLEXUS ELECTRONICA S. DE R.L. DE C.V.
paseo del norte no. 4640
guadalajara technology park
zapopan,jal 45010
MX  45010
Manufacturer (Section G)
PLEXUS ELECTRONICA S. DE R.L. DE C.V.
paseo del norte no. 4640
guadalajara technology park
zapopan,jal 45010
MX   45010
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21471387
Report Number3010244187-2025-00450
Device Sequence Number8658982
Product Code CCW
UDI-Device Identifier10884521776494
UDI-Public10884521776494
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number301-000-000
Device Catalogue Number301-000-000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2024
Initial Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown